# SDR SWAA085840

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 56,981 hours, 56,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6556685
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY ESCAPE SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
